MathSciNet Relay Station
MathSciNet bibliographic data
MR683761 53A10 (53C42)
Jorge, Luquésio P.; Meeks, William H., III The topology of complete minimal surfaces of finite total Gaussian curvature. Topology 22 (1983), no. 2, 203–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement